MathSciNet Relay Station
MathSciNet bibliographic data
MR362427 (50 #14868) 60B10 (60F15)
Kuelbs, J.; Kurtz, T. Berry-Esseen estimates in Hilbert space and an application to the law of the iterated logarithm. Ann. Probability 2 (1974), 387–407.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement